# SDR AWXA0001214

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/8 INCH CRACK BETWEEN FLIGHT DECK WINDOW POST 1 & 2 FS 211.8. CUT OUT CRACK; FABED FILLER; INSTALLED FILLER AND BOEING P/N 69-71947-7 DOUBLER IAW SRM 53-10-01 FIG 210.
